# SDR UIEA200500007

- Difficulty date: February 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR CYCLED X3 DURING CLIMB-OUT, TO DOORS OPEN AND NOSE GEAR INTRANSIT.  ALSO AT THE SAME TIME RT WING DOOR ANNUNCIATOR ON AND GEAR INTRANSIT.  ALL CONDITIONS ASSOCIATED WITH AIRCRAFT VIBRATION NOISE VIA AIR STREAM.  ALL THREE CYCLES WERE PRECEDED BY RED GEAR WARNING LIGHT AT LANDING GEAR LEVER.  FOUND RT WING GEAR DOOR SYSTEM CABLE SLIGHTLY SLACK FROM GROUND DOOR RELEASE HANDLE TO DIFFERENTIAL.  ADJUSTED TENSION PER MM 32-35-00.  REMOVED AND REPLACED NOSE GEAR OPERATED DOOR SEQ VALVE AND NOSE GEAR DOOR OPERATED SEQUENCE VALVE AS A PRECAUTION PER MCC REQUEST.  PERFORMED GEAR RETRACTION AND EXTENSION CHECK.  OPS CHECKED OK AIRCRAFT RETURNED TO SERVICE.  (M)
